# SDR CALA2021053100759

- Difficulty date: May 31, 2021
- Submitted: May 31, 2021
- Operation: Air carrier
- Aircraft: N16008
- Make and model: Boeing 787-10
- Aircraft serial: 60138
- Aircraft time: 8,270 hours, 1,216 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Screw
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 REF L/P 6231250 CREW REPORTED SCREW MISSING FROM #2 ENG INBOARD PYLON SCREW INSTALLED REF L/P 6231250: SECURED NEW FASTNER PER IPD 54-62-06-020-941A OK TO CONTINUE.
